# SDR SWAA2022011861436

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 3,731 hours, 1,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Faulted
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT IB EMERGENCY FLASHLIGHT INDICATOR RED ; / [01] R&R AFT LEFT IB EMERGENCY FLASHLIGHT BATTERY PACK PER AMM 25-64-00. OPS CHECKS GOOD.
